About this Journal Submit a Manuscript Table of Contents
International Journal of Differential Equations
Volume 2011 (2011), Article ID 193813, 19 pages
http://dx.doi.org/10.1155/2011/193813
Research Article

Slip Effects on Fractional Viscoelastic Fluids

1Abdus Salam School of Mathematical Sciences, GC University, Lahore 54600, Pakistan
2Department of Mathematics, NED University of Engineering and Technology, Karachi 75270, Pakistan
3Department of Mathematics, University of Karachi, Karachi 75270, Pakistan

Received 23 May 2011; Accepted 7 September 2011

Academic Editor: Wen Chen

Copyright © 2011 Muhammad Jamil and Najeeb Alam Khan. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [5 citations]

The following is the list of published articles that have cited the current article.

  • Nadeem Alam Khan, Najeeb Alam Khan, and Muhammad Jamil, “Effects Of Slip Factors On The Unsteady Stagnation Point Flow And Heat Tran Sfer Towards A Stretching Sheet: An Analytical Study,” Heat Transfer Research, vol. 43, no. 8, pp. 779–794, 2012. View at Publisher ยท View at Google Scholar
  • Najeeb Alam Khan, and Fatima Riaz, “Effects of Slip Factors and Couple Stresses for Stagnation Point Flow over a Moving Plate,” Chinese Journal of Engineering, vol. 2013, pp. 1–13, 2013. View at Publisher ยท View at Google Scholar
  • Nadeem Alam Khan, and Asmat Ara, “Fractional-order Riccati differential equation: Analytical approximation an d numerical results,” Advances In Difference Equations, 2013. View at Publisher ยท View at Google Scholar
  • S. Balaji, “Legendre wavelet operational matrix method for solution of fractional order Riccati differential equation,” Journal of the Egyptian Mathematical Society, 2014. View at Publisher ยท View at Google Scholar
  • S. Balaji, “Legendre Wavelet Operational Matrix Method for Solution of Riccati Differential Equation,” International Journal of Mathematics and Mathematical Sciences, vol. 2014, pp. 1–10, 2014. View at Publisher ยท View at Google Scholar